# SDR AWXA0001606

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT WL 207 AFT SIDE OF FS 178 BLKHD HAS A CRACK EXTENDING O/B FWD SIDE CHORD.  REMOVED AND REPLACED WEB ON AFT SIDE OF BLKHD WL 180 - 225, RBL 18 IAW SRM 51-40-02 PG 1.
